Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


5 th Time..................Plssssssssssssssss Answer
Jul 11, 2003

My possible encounter was back in India 2 years ago as a virgin and I bled that day. After an year, I started getting fears of HIV infection and I was put on medication ( 3 different antidepressants at the same time ) for almost 9 months. I guess antidepressants are immunosuppresants. I get recurrent sinusitis infection from childhood and I know that its cause I'm immunosupressed and cannot fight a bacterial infection in the sinus. Moreover I used a high dose of nasal corticosteroids twice 1 month prior to my tests. Do all these contribute to me being chronically immunosuppresed that I may not have produced enough antibodies while taking the HIV EIA test ( 2 years after the possible exposure) ?.What are the chances that I may have seroreverted ?And how sensitive are the tests done at Quest Diagnostics to detect even low antibody presence to Subtype C . Do I need to go for a second test. Cause its always better to know early. Please dont ignore my question as I'm waiting for a reply from you. Thanks

Response from Mr. Kull

Taking psychotropic medication will not have an effect on the HIV antibody tests. If you have been tested three or more months after your last exposure and your test was negative, you have nothing to worry about. You should still consult your healthcare providers about the symptoms that you experience (both physical and psychological).

RMK



Previous
Cat Scratch
Next
I beg u answer this question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement